On ideal-function-like functions

Balasubramanian, R. ; Kanemitsu, S. ; Ramachandra, K. (2003) On ideal-function-like functions Journal of Computational and Applied Mathematics, 160 (1-2). pp. 27-36. ISSN 0377-0427

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03770...

Related URL: http://dx.doi.org/10.1016/S0377-0427(03)00611-3


The aim of this paper is to extend the considerations of the first and the third authors and others to the setting of Suetuna, i.e. we consider some important sums of multiplicative ideal-functions in relative extensions of number fields. This contains most of the earlier work on those sums related to the divisor and the circle problems.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Multiplicative Ideal-function; General Divisor Problem; Asymptotic Formula
ID Code:1275
Deposited On:04 Oct 2010 07:57
Last Modified:16 May 2011 04:31

Repository Staff Only: item control page